Homepage of Dennis Dobler (Vrije Universiteit Amsterdam)

Dr. Dennis Dobler

Department of Mathematics, Room R3.25
Faculty of Sciences
Vrije Universiteit Amsterdam
De Boelelaan 1081 a
1081 HV Amsterdam
tel.: 020 59 83717
e-mail: d.dobler@vu.nl

Brief CV

Brief CV

I am currently an assistant professor in Statistics at the Department of Mathematics of the Vrije Universiteit Amsterdam, Netherlands.

In 2016, I obtained my Ph.D. (Dr. rer. nat.) in Mathematics at Ulm University, Germany. The main subject of the thesis was resampling-based inference procedures for transition probability functions in survival analysis while assuming the Markov property for incompletely observable multi-state processes. I obtained the UUG award for this doctorate (links: UUG award, personal award text).

Until 2013, I studied Mathematics (B.Sc. and M.Sc.) and Computer Science (B.Sc.) at the Heinrich-Heine University Duesseldorf, Germany.


My main current and future research topics include non- and semiparametric inference in survival analysis, resampling and permutation techniques, empirical processes, and multivariate data analyses.

An overview of my articles can be found here.
Here is a link to my VU research portal website.

Here are my most recent publications / preprints:
  • Bluhmki, T., Schmoor, C., Dobler, D., Pauly, M., Finke, J., Schumacher, M., and Beyersmann, J. (2018). A wild bootstrap approach for the Aalen-Johansen estimator, Biometrics, early view.
  • Dobler, D. (2018). Bootstrapping the Kaplan-Meier Estimator on the Whole Line, Annals of the Institute of Statistical Mathematics, early view.
  • Dobler, D. and Pauly, M. (2017). Inference for the Mann-Whitney Effect for Right-Censored and Tied Data, to appear in TEST; DOI: 10.1007/s11749-017-0565-z.
  • Dobler, D. (2017). A Discontinuity Adjustment for Subdistribution Function Confidence Bands Applied to Right-Censored Competing Risks Data, Electronic Journal of Statistics, 11(2): 3673-3702.
  • Dobler, D., Beyersmann, J., and Pauly, M. (2017). Non-strange Weird Resampling for Complex Survival Data, Biometrika, 104(3): 699-711.
  • Dobler, D., Friedrich, S., and Pauly, M. Nonparametric MANOVA in Mann-Whitney effects.
  • Dobler, D. and Titman, A. C. Simultaneous Inference on Transition Probabilities in Non-Markov Right-Censored Multi-State Models with Applications to the Expected Length of Stay; arXiv:1704.03304.

  • Courses

    Year 2017/2018
  • Statistical Data Analysis (more information available on Canvas)
  • Statistical Methods (more information available on Canvas)

  • Links

    Vrije Universiteit Amsterdam
    People of the Department of Mathematics (VU Amsterdam)
    Faculty of Science: Mathematics (VU Amsterdam)

    back to the top